# SDR IXXA06SMN062S

- Difficulty date: January 26, 2006
- Submitted: February 17, 2006
- Operation: Air carrier
- Aircraft: N722CX
- Make and model: Doug DC-8-72
- Aircraft serial: 46130
- Aircraft time: 71,621 hours, 17,096 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plug
- Condition: Installed
- Location: Lav Drain
- Part time: 71,621 hours, 17,096 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C CHECK, 'LAVATORY DRAIN HOLE PLUG INSTALLATION REQUIRED (STA 240.000 - 260.000, L-19R TO L-18R).  PERFORMED MAJOR REPAIR IAW FAA FORM 8110-3 NR 06029 DATED 01-23-06, SEMAN DWG ED-4168 DATED 01-21-06, EO SEMAN NR 2006101 DATED 01-23-06.  REMOVED EXISTING DRAIN WASTE HOLE, REMOVED AREA IAW SEMAN DWG ED-4168.  PERFORMED NDT INSP IAW DC8 NDT SPM PART 06-10-01-001.  FABRICATED EXTERNAL REPAIR DOUBLER (AL7075T6 0.063”).  CLEANED, TREATED AND PRIMED AREA + REPAIR PARTS IAW DC8 SRM 51-1-8B.  APPLIED SEALANT TO FAYING SURFACES IAW DC8 SRM 51-1-11.  INSTALLED REPAIR PARTS IAW SEMAN DWG ED-4168, DC8 SRM 51-1-20D, DC8 SRM 51-3-1 (TORQUE).
